I just recently switched to Latuda and I have had a lot of nausea off and off through out the day and when I eat it is very intense so it makes me not want to eat because I don't want to be nauseous. I make sure I eat enough when i take my medicine
Hi, Shannon! About 17% of users of Latuda experience nausea for the first few days to a week or so:
Very common (10% or more): Nausea (up to 17%), dyspepsia (up to 11%)"
Try soda crackers, ginger ale, milk, or yogurt before you take your medication. If the nausea persists or you vomit notify your doctor for professional advice. But the good news is:
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
Best regards and hang in there. You'll be feeling better soon. Wildcat
Shannon, I can't agree with my friend WildCat more. I just want to add for any part of yours could be coming off of the Searaquil also that give you the yuck feeling and it does help to take the Latuda with some food if it is too hard but mostly it is one of the easier as far as the symptoms as wildcat has said. Best of luck.
So I was definitely nauseous a lot for the first week or so but after that, the nausea will come back maybe once a week tops. Not sure if it’s from the Latuda but it definitely feels manageable. I take it at night so if I’m nauseous I just go to bed
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Dec 2010 • 1 answer
Updated 4 Aug 2011 • 3 answers
Updated 30 Jan 2017 • 2 answers
Updated 5 Oct 2016 • 2 answers
Updated 31 Oct 2018 • 1 answer